The Michigan Mathematical Journal

On sections of elliptic fibrations

Mustafa Korkmaz and Burak Ozbagci

Full-text: Open access

Article information

Michigan Math. J., Volume 56, Issue 1 (2008), 77-87.

First available in Project Euclid: 20 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R17: Symplectic and contact topology
Secondary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx] 20F38: Other groups related to topology or analysis


Korkmaz, Mustafa; Ozbagci, Burak. On sections of elliptic fibrations. Michigan Math. J. 56 (2008), no. 1, 77--87. doi:10.1307/mmj/1213972398.

Export citation


  • M. Dehn, Papers on group theory and topology (J. Stillwell, transl.), with an appendix by Otto Schreier, Springer-Verlag, New York, 1987.
  • S. Donaldson, Lefschetz fibrations in symplectic geometry, Proceedings of the International Congress of Mathematicians (Berlin, 1998), vol. II, Doc. Math. Extra Volume ICMII (1998), 309--314.
  • H. Endo, M. Korkmaz, D. Kotschick, B. Ozbagci, and A. Stipsicz, Commutators, Lefschetz fibrations and the signatures of surface bundles, Topology 41 (2002), 961--977.
  • D. T. Gay, Open books and configurations of symplectic surfaces, Algebr. Geom. Topol. 3 (2003), 569--586.
  • S. Gervais, A finite presentation of the mapping class group of a punctured surface, Topology 40 (2001), 703--725.
  • R. Gompf and A. Stipsicz, 4-manifolds and Kirby calculus, Grad. Stud. Math., 20, Amer. Math. Soc., Providence, RI, 1999.
  • D. Johnson, Homeomorphisms of a surface which act trivially on homology, Proc. Amer. Math. Soc. 75 (1979), 119--125.
  • B. Ozbagci and A. Stipsicz, Surgery on contact 3-manifolds and Stein surfaces, Bolyai Soc. Math. Stud., 13, Springer-Verlag, Berlin, 2004.